Minimal colorings for properly colored subgraphs

Manoussakis, Y. and Spyratos, M. and Tuza, Zsolt and Voigt, M. (1996) Minimal colorings for properly colored subgraphs. GRAPHS AND COMBINATORICS, 12 (4). pp. 345-360.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:51
Last Modified: 11 Dec 2012 14:51
URI: http://eprints.sztaki.hu/id/eprint/1033

Update Item Update Item